# SDR SCNA96454

- Difficulty date: December 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Not Seated
- Location: L2 Door
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO MAINTAIN PRESSURIZATION IN AUTO, STANDBY, OR MANUAL MODE.  PERFORMED ALL APPROPRIATE CHECKLISTS IN COM AND RETURNED TO SLC.  CHECKED AND RESEATED L-2 DOOR, RAN ENGINE AND PRESSURIZED TO 4 PSI DIFFERENTIAL AND NO LEAKS NOTED.
